# SDR DL76L091336

- Difficulty date: August 12, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 59,399 hours, 8,672 cycles
- Engine: Pwa PW4060
- Engine time: 48,530 hours, 9,207 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727745
- Condition: Unserviceable
- Location: Nr 1
- Part time: 48,530 hours, 9,207 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ENGINE DUE TO FAILED BOROSCOPE, OPN 5067.
